sexologist-icon
Fungal infection
Dear Doctor, I had visited a gynaecologist 2 weeks ago. I was diagnosed with fungal infection in and around my vagina, slight redness and swelling in inner labia and periniem. I was prescribed FAS-3 kit for one day, Cansoft CL vaginal suppositories for 3 consecutive days, V wash and Candid-B ointment for a week. I was doing well for sometime but I have started to have burning and itching once again along with some discharge. I also have discomfort while wearing panties or tight clothes like jeans and there is pain and swelling on the sides of the clitoris. Should I continue the medication and how? Please help.
276 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Sushma Purohit
Gynecologist 13 yrs exp Raipur
Dear patient, You were given good treatment by your gynecologist but fungal infection is very resistant so if you Will take irregular treatment it will persist . Again consult your gynecologist ,she Will reexamine you put you on antifungal for 2 months.Also exclude diabetes and thyroid problem. Incidence of fungal infection rises in summer so maintain hygiene and wear cotton undergarments.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.